When will I begin to notice my skin clearing on Differin? It is currently red and dry and flaky and becoming very irritated.

Doctor Answers 1

Differin treatment

Thank you for your question. From what you describe, it sounds like you are experiencing irritation from the Differin. In my experience, some patients cannot tolerate using Differin nightly and need to decrease the frequency to prevent irritation, dryness, and redness. I recommend stopping the medication to allow your skin to calm down and to follow up with your prescribing physician regarding your skin and treatment. Take care and good luck. 


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.